# SDR AALA2019120659025

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 19,457 hours, 7,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BEAM "T" CAP HAD COUNTER SUNK HOLE UNDER THE LAVATORY MOUNT AT BS 947 AND RBL 52. REPAIRED FLOOR BEAM "T" CAP PER EA 301009.
